# SDR SWIA201126736

- Difficulty date: July 8, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 12,697 hours, 7,329 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Seized
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE LOCKED UP.  (FLT 4461)  REPLACED NR 3 MLG BRAKE, NR 3 BTMS SENSOR, AND NR 3 MLG TIRE.  P/N: 90001201-1, S/N OFF:  FEB06-0371 P/N:  90001200-1 S/N OFF:  FEB06-0515.
